MathSciNet Relay Station
MathSciNet bibliographic data
MR560464 32H99 (32F15)
Pinčuk, S. I. Holomorphic inequivalence of certain classes of domains in ${\bf C}\sp{n}$. (Russian) Mat. Sb. (N.S.) 111(153) (1980), no. 1, 67–94, 159.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement